# SDR CA150903005

- Difficulty date: September 2, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002D24
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 766383C
- Condition: Failed
- Location: Le Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SLAT FAIL ON APPROACH.  THE RH INBD SLAT ACTUATOR TORQUE INDICATOR WAS TRIPPED. MAINTENANCE RESET IT AND IT TRIPPED AGAIN SO REPLACED RT WING INNER SLAT ACTUATOR 1-1.
